| Model Number |
1001680 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced recurring occlusion alarms associated with the infusion set identifying a blockage in the tubing, resulting high blood glucose and was treated with correction bolus via the pump on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.